umu.sePublications
Change search
ReferencesLink to record
Permanent link

Direct link
Nonlinear structures: explosive, soliton, and shock in a quantum electron-positron-ion magnetoplasma
Show others and affiliations
2008 (English)In: Physics of Plasmas, ISSN 1070-664X, E-ISSN 1089-7674, Vol. 15, no 12, 122308Article in journal (Refereed) PublishedText
Abstract [en]

Theoretical and numerical studies are performed for the nonlinear structures (explosive, solitons, and shock) in quantum electron-positron-ion magnetoplasmas. For this purpose, the reductive perturbation method is employed to the quantum hydrodynamical equations and the Poisson equation, obtaining extended quantum Zakharov-Kuznetsov equation. The latter has been solved using the generalized expansion method to obtain a set of analytical solutions, which reflects the possibility of the propagation of various nonlinear structures. The relevance of the present investigation to the white dwarfs is highlighted.

Place, publisher, year, edition, pages
Melville: American Institute of Physics (AIP), 2008. Vol. 15, no 12, 122308
Keyword [en]
astrophysical plasma, explosives, plasma magnetohydrodynamics, plasma shock waves, plasma solitons, Poisson equation, white dwarfs
National Category
Fusion, Plasma and Space Physics
Identifiers
URN: urn:nbn:se:umu:diva-117472DOI: 10.1063/1.3037265ISI: 000262228500019OAI: oai:DiVA.org:umu-117472DiVA: diva2:911714
Available from: 2016-03-14 Created: 2016-03-01 Last updated: 2016-03-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Shukla, Padma Kant
By organisation
Department of Physics
In the same journal
Physics of Plasmas
Fusion, Plasma and Space Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 8 hits
ReferencesLink to record
Permanent link

Direct link